# SDR DXTA2019031302157

- Difficulty date: March 13, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800225
- Aircraft time: 9,558 hours, 6,256 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Printed Ckt Board
- Part number: 691861116
- Part serial: 1008
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL LANDING GEAR RETRACTION DID NOT RETRACT-GEAR WOULDNT RETRACT AFTER TAKEOFF. AMBER CAS WOW MIS-COMPARE CAME ON SHORTLY AFTER.  **SUPPLEMENTAL INFORMATION - REMOVED & REPLACED LT AFT PCB NZ106 SQUAT SWITCH ASSEMBLY.
